RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Izv. Vyssh. Uchebn. Zaved. Mat.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Izv. Vyssh. Uchebn. Zaved. Mat., 2017, Number 3, Pages 15–23 (Mi ivm9213)  

This article is cited in 1 scientific paper (total in 1 paper)

$N$-extended symplectic connections in almost contact metric spaces

S. V. Galaev

Saratov State University, 83 Astrakhanskaya str., Saratov, 410012 Russia

Abstract: On a manifold with an almost contact metric structure we introduce the notions of interior connection, $N$-extended connection and $N$-connection. It is shown that the Tanaka–Webster and Schouten–van Kampen connections are a special cases of $N$-connection. We define new classes of $N$-connections is the Wagner connection and canonical metric $N$-connection. We also define $N$-extended symplectic connection. It is proved that the $N$-extended symplectic connection exists on any manifold with a contact metric structure.

Keywords: almost contact metric structure, interior symplectic connection, $N$-extended symplectic connection, Schouten curvature tensor, Wagner curvature tensor, connection Tanaka–Webster connection, Schouten–van Kampen connection.

Full text: PDF file (213 kB)
References: PDF file   HTML file

English version:
Russian Mathematics (Izvestiya VUZ. Matematika), 2017, 61:3, 12–19

Bibliographic databases:

UDC: 514.764
Received: 09.09.2015

Citation: S. V. Galaev, “$N$-extended symplectic connections in almost contact metric spaces”, Izv. Vyssh. Uchebn. Zaved. Mat., 2017, no. 3, 15–23; Russian Math. (Iz. VUZ), 61:3 (2017), 12–19

Citation in format AMSBIB
\Bibitem{Gal17}
\by S.~V.~Galaev
\paper $N$-extended symplectic connections in almost contact metric spaces
\jour Izv. Vyssh. Uchebn. Zaved. Mat.
\yr 2017
\issue 3
\pages 15--23
\mathnet{http://mi.mathnet.ru/ivm9213}
\transl
\jour Russian Math. (Iz. VUZ)
\yr 2017
\vol 61
\issue 3
\pages 12--19
\crossref{https://doi.org/10.3103/S1066369X17030021}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=000408837700002}
\scopus{https://www.scopus.com/record/display.url?origin=inward&eid=2-s2.0-85014773394}


Linking options:
  • http://mi.mathnet.ru/eng/ivm9213
  • http://mi.mathnet.ru/eng/ivm/y2017/i3/p15

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. S. V. Galaev, “Prodolzhennye struktury na koraspredeleniyakh kontaktnykh metricheskikh mnogoobrazii”, Izv. Sarat. un-ta. Nov. ser. Ser. Matematika. Mekhanika. Informatika, 17:2 (2017), 138–147  mathnet  crossref  elib
  • Известия высших учебных заведений. Математика Russian Mathematics (Izvestiya VUZ. Matematika)
    Number of views:
    This page:79
    Full text:22
    References:18
    First page:6

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2021